# SDR SWAA2021102030853

- Difficulty date: October 16, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737
- Aircraft serial: 32478
- Aircraft time: 57,365 hours, 34,041 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 194E PANEL HOLES ; THE 194E PANEL HAS SEVERAL HOLES ELONGATED AND CRACKED. / [01] REMOVED AND REPLACED 194E PANEL IAW AMM 53-51-21
